Alert archive / Maryland / Tornado Warnings in 2014
Tornado Warning 12, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Jun 13, 2014, 2:00 PM EDT for Baltimore County, City of Baltimore, Maryland. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 2:00 PM EDT (18:00 UTC)
- Expired
- Jun 13, 2014, 2:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Baltimore County, MD, City of Baltimore, MD
The radar
The Sterling radar (KLWX), 89 km from the middle of the area, began a volume at 18:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 2:12 PM EDT | TSTM WND DMG | 2 Sse Rosedale, MD | TREE DOWN BLOCKING ROAD AT DIAMOND POINT AND ORIOLE AVENUE |
| Jun 13, 2:14 PM EDT | TSTM WND DMG | 1 Wnw Essex, MD | TREE DOWN BLOCKING COVE ROAD NEAR THE BELTWAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 523 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 527 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
518
WFUS51 KLWX 131800
TORLWX
MDC005-510-131830-
/O.NEW.KLWX.TO.W.0012.140613T1800Z-140613T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
200 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BALTIMORE COUNTY IN NORTHERN MARYLAND...
EASTERN BALTIMORE CITY IN NORTHERN MARYLAND...
* UNTIL 230 PM EDT
* AT 156 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS NEAR JOSEPHINE LEE...AND WAS MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
DUNDALK...
EASTPOINT...
TURNERS STATION...
BACK RIVER...
ESSEX...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3923 7654 3924 7655 3923 7655 3923 7657
3933 7658 3932 7641 3923 7640
TIME...MOT...LOC 1800Z 266DEG 11KT 3927 7653
$$
KRW3 follow-up statements
136 WWUS51 KLWX 131813 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 213 PM EDT FRI JUN 13 2014 MDC510-131823- /O.CAN.KLWX.TO.W.0012.000000T0000Z-140613T1830Z/ BALTIMORE CITY MD- 213 PM EDT FRI JUN 13 2014 ...THE TORNADO WARNING IS CANCELLED FOR THE BALTIMORE CITY... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3923 7640 3924 7653 3932 7653 3932 7641 TIME...MOT...LOC 1813Z 266DEG 17KT 3928 7645 $$ MDC005-131830- /O.CON.KLWX.TO.W.0012.000000T0000Z-140613T1830Z/ BALTIMORE MD- 213 PM EDT FRI JUN 13 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR BALTIMORE COUNTY... AT 210 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR BACK RIVER...AND WAS MOVING EAST AT 20 MPH. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3923 7640 3924 7653 3932 7653 3932 7641 TIME...MOT...LOC 1813Z 266DEG 17KT 3928 7645 $$
013 WWUS51 KLWX 131821 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 221 PM EDT FRI JUN 13 2014 MDC005-131830- /O.CON.KLWX.TO.W.0012.000000T0000Z-140613T1830Z/ BALTIMORE MD- 221 PM EDT FRI JUN 13 2014 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR BALTIMORE COUNTY... AT 218 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS LOCATED NEAR BACK RIVER...AND WAS MOVING EAST AT 15 MPH. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3923 7640 3924 7650 3932 7649 3932 7641 TIME...MOT...LOC 1821Z 269DEG 15KT 3928 7641 $$
248 WWUS51 KLWX 131826 SVSLWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 226 PM EDT FRI JUN 13 2014 MDC005-131836- /O.EXP.KLWX.TO.W.0012.000000T0000Z-140613T1830Z/ BALTIMORE MD- 226 PM EDT FRI JUN 13 2014 ...THE TORNADO WARNING WILL EXPIRE AT 230 PM EDT FOR BALTIMORE COUNTY... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED AREA. THUS THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3923 7640 3924 7650 3932 7649 3932 7641 TIME...MOT...LOC 1826Z 269DEG 15KT 3928 7638 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 13, 11:31 AM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 11:31 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1131 AM EDT FRI JUN 13 2014
.SYNOPSIS...
AN UPPER TROUGH WILL REMAIN OVER THE AREA FOR MUCH OF TODAY...
BEFORE A COLD FRONT SWEEPS THE WARM AND HUMID AIRMASS OFF THE COAST
TONIGHT. THE COLD FRONT WILL STALL JUST SOUTH OF THE AREA ON
SATURDAY BEFORE RETURNING NORTH AS A WARM FRONT SUNDAY. HIGH
PRESSURE WILL BUILD OFF THE EAST COAST NEXT WEEK LEADING TO A
RETURN OF WARM AND HUMID CONDITIONS.
&&
.NEAR TERM /THROUGH SATURDAY/...
COASTAL FLOOD ADVISORIES HAVE ALL BEEN CANCELLED OR ALLOWED TO
EXPIRE. SEE TIDES/COASTAL FLOOD SECTION AT THE END FOR DETAILS.
THE UPPER TROUGH AXIS...SPELLING RELIEF FROM THE PAST FEW DAYS OF
A HYBRID TROPICAL AIRMASS...IS STILL ABOUT HALF-A-DAY AWAY - WHICH
WILL CAUSE A SQUEEZE PLAY OF MOISTURE UP THE ERN SEABOARD UNTIL
THEN. AFTER ANOTHER ACTIVE AFTN/EVE ACROSS THE MID ATLC REGION IN
TERMS OF SHOWER/TSTM COVERAGE...MUCH OF THE AREA IS PRECIP-FREE
EXCEPT FOR SOME RESIDUAL ACTIVITY OVER NERN MD.
TEMPS DEWPOINTS HOVERING NEAR EACH OTHER IN THE U60S/L70S STAYING
HUMID BEFORE THE COLD FRONT SWEEPS THIS AIRMASS AWAY FROM THE
REGION...USHERING-IN ANOTHER QUIET/COMFORTABLE WEEKEND. SCATTERED
SHOWERS WILL CONTINUE TO DEVELOP OFF OF WEAK FORCING AND RESIDUAL
BOUNDARIES FOR THE NEXT SEVERAL HRS. ONCE DAYTIME HEATING TAKES
FULL EFFECT LATE THIS MRNG AND MIDDAY...ANOTHER ROUND OF QUICK
INITIATION OF NUMEROUS SHOWERS/WEAK-TROPICAL TYPE CONVECTION -
MAINLY E OF THE BLUE RIDGE.
PWATS ARE DOWN SLIGHTLY FROM THE LAST COUPLE OF DAYS...W/ LEVELS
MAINLY RESIDING IN THE INCH-AND-A-HALF RANGE BUT STILL PLENTY FOR
A MODERATE/HEAVY SHOWER TO CAUSE FLOODING AND QUICK STREAM RISES
AFTER THE HEFTY RAINFALL AMOUNTS OF THESE PAST COUPLE OF DAYS. A
FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA THIS
AFTN/EVE...MAINLY THE DC/BALT METRO AREAS AND BACK TOWARD THE NRN
SHEN VLY - SEE WBCFFALWX FOR FURTHER DETAILS.
THICK MRNG CLOUD COVER CUT DOWN ON THE AMOUNT OF HEATING
YESTERDAY...W/ HIGHS BARELY REACHING THE 80 DEG MARK - AND STILL A
LARGE BATCH OF HEAVY SHOWERS/TSTMS WERE ABLE TO DEVELOP AND CAUSE
LOCALIZED BUT INTENSE FLASH FLOODING. EVEN A FRACTION OF THIS
POTENTIAL WARRANTS A WATCH W/ THE FLASH-FLOOD GUIDANCE AT VERY LOW
LEVELS FOR A GOOD CHUNK OF THE CWA - ESPECIALLY THE DC/BALT METRO
AND PERIPHERY REGIONS. TSTMS THAT DEVELOP THIS AFTN MAY ALSO BE
SLIGHTLY MORE PROGRESSIVE THAN IN PAST DAYS...BUT INITIATING
BOUNDARIES MAY ALSO DEVELOP TRAINING CELLS AND HENCE...FLASH
FLOODING COULD THEN RESULT IN ISOLATED LOCATIONS.
HIGHS TODAY EXPECTED TO PEAK IN THE L-M80S WHICH IS PLENTY OF
HEATING FOR THE WIDESPREAD INITIATION OF CELLS GIVEN DEWPOINTS
STILL IN THE U60S/L70S - AND SLIGHTLY BETTER COLUMN/BULK SHEAR
PARAMETERS AND STEERING FLOW THAN IN PAST DAYS.
THE COLD FRONT WILL KICK-OFF IT'S OWN CONVECTION BACK ACROSS THE
OHIO VLY AS IT APPROACHES THE REGION...BUT THE LOSS OF DAYTIME
HEATING ONCE IT ARRIVES OVER THE APLCNS WILL MAKE FOR A LARGELY
DRY PASSAGE LATE TONIGHT. WHAT THE FRONT WILL DO IS DROP DEWPOINTS
A SOLID 10DEG HEADING INTO THE OVERNIGHT HRS...ALLOWING FOR COOLER
OVERNIGHT LOWS TONIGHT AND MUCH LESS HUMID CONDITIONS.
THE ADDITIONAL THREAT TO FLOODING ISSUES IS A ISOLATED SEVERE
THREAT FOR DAMAGING WIND GUSTS IN TARGETED AREAS EAST OF THE BLUE
RIDGE AND CATOCTINS IN THE LARGER STORMS THIS AFTERNOON AND
EVENING.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
A COLD FRONT WILL DEPART OFFSHORE TO THE EAST BY SATURDAY MORNING
BRINGING AN END TO THE THREAT OF SHOWERS.
BEHIND THE FRONT...HIGH PRESSURE WILL BRIEFLY BUILD OVER THE REGION
THIS WEEKEND LEADING TO MUCH QUIETER CONDITIONS. MORE COMFORTABLE
HUMIDITY LEVELS AND TEMPERATURES NEAR NORMAL ARE EXPECTED. THE
FIRST HALF OF SATURDAY COULD BE A LITTLE BREEZY ACROSS THE EASTERN
HALF OF THE CWA WITH NORTHERLY WINDS BETWEEN 10 AND 20 MPH
USHERING IN THE COOLER AND DRIER AIRMASS BEHIND THE FRONT.
WINDS BECOME LIGHT AND BEGIN TO TURN TO THE SOUTH SATURDAY NIGHT
INTO SUNDAY AS THE HIGH BEGINS TO MOVE OFFSHORE.
&&
.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
THE STORY FOR NEXT WORKWEEK WILL BE INCREASING HEAT AND HUMIDITY
THROUGH MIDWEEK. RETURN FLOW AROUND THE BERMUDA HIGH WILL BEGIN TO
USHER IN THE WARM AND HUMID AIR ON MONDAY. DAYTIME HEATING WILL
BRING THE THREAT OF AFTERNOON THUNDERSTORMS WEST OF I95...WHERE
TEMPERATURE AND DEWPOINT ADVECTION WILL BE THE STRONGEST. AFTERNOON
AND EVENING STORMS THAT FORM DURING THE DAY SHOULD CEASE SHORTLY
AFTER SUNSET. H5 HIGH PRESSURE WILL SETTLE OVER THE MID ATLANTIC
TUESDAY...BUT PERSISTENT LOW LEVEL RETURN FLOW WILL ALLOW FOR A
CHANCE OF AFTERNOON THUNDERSTORMS ONCE AGAIN.
ONE OF THE WARMEST AIR MASSES OF THE YEAR WILL SETTLE IN BY MIDWEEK.
EXPECT HIGHS NEAR 90 ON TUESDAY AND IN THE LOWER 90S WEDNESDAY AND
THURSDAY. THUNDERSTORMS WILL BECOME MORE WIDESPREAD WEDNESDAY
THROUGH THURSDAY AS A COLD FRONT APPROACHES AND DEEP SOUTHERLY FLOW
REACHES ITS PEAK. MODELS INDICATE THE POTENTIAL FOR A LOW LEVEL JET
TO INITIATE OVERNIGHT WEDNESDAY...BUT AT SUCH A LONG RANGE
CONFIDENCE IS LOW IN TERMS OF THE SEVERE THREAT.
&&
.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
IFR CIGS CONTINUE TO SPREAD EAST FROM BALTIMORE OVERNIGHT.
ISOLATED SHOWERS POSSIBLE OVERNIGHT. AREAS OF FOG LATE TONIGHT
THROUGH SUNRISE. A BREAK IN THE LOW CLOUDS/SHOWERS/STORMS
POSSIBLE THE FIRST PART OF FRIDAY BUT THUNDERSTORM DEVELOPMENT IS
EXPECTED DURING THE AFTERNOON AND EVENING.
MAINLY VFR XPCTD OVER THE WEEKEND...N WIND 10-15 KTS SAT BCMG SE
LESS THAN 10 KTS SAT NIGHT-SUN.
MVFR CONDITIONS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS MONDAY
AND TUESDAY.
&&
.MARINE...
COLD FRONT APPROACHES TODAY WITH GRADIENT WINDS GENERALLY BELOW SCA
BUT SHOWERS AND GUSTY THUNDERSTORMS WILL DEVELOP DURING THE
AFTERNOON AND EVENING HOURS. THE COLD FRONT CROSSES THE WATERS
TONIGHT...BRINGING SCA GUSTS TO MUCH OF THE BAY AND TP RVR
OVERNIGHT INTO EARLY SAT MRNG. HIGH PRESSURE WILL CAUSE LIGHT AND
SOUTHERLY WINDS SATURDAY NIGHT INTO SUNDAY.
HIGH PRESSURE WILL BUILD OFF THE EAST COAST NEXT WEEK. THERE IS
CURRENTLY LOW CONFIDENCE IN REACHING SCA CONDITIONS DURING THIS TIME.
&&
.HYDROLOGY...
RIVER FLOOD WARNING IN EFFECT THROUGH SAT MORNING FOR CONOCOCHEAGUE
CREEK AT FAIRVIEW AFFECTING WASHINGTON COUNTY...CREST IS EXPECTED
LATER THIS MORNING AROUND 14 FEET...FALLING BELOW FLOOD STAGE EARLY
SATURDAY MORNING.
AREAL FLOOD WARNING FOR CENTRAL LOUDOUN COUNTY VA CONTINUES THROUGH
EARLY MORNING...715 AM EDT...AS OVER HALF A DOZEN RODES AROUND THE
LEESBURG AREA REMAIN CLOSED DUE TO HIGH WATER.
REGARDING THREAT OF MORE FLASH FLOODING FOR TODAY...RECENT RAINFALL
HAS LEFT THE GROUND SATURATED IN A FEW AREAS. EXPECT COVERAGE OF ANY
SHOWERS TO BE MORE ISOLATED TODAY. AND WHAT DOES FIRE WILL BE MORE
OF A PROGRESSIVE VS TRAINING NATURE. THERE IS POTENTIAL FOR FLASH
FLOODING TO OCCUR THIS AFTERNOON/EVENING IN AREAS WHERE BEST
MOISTURE CONVERGENCE AND PRECIPITABLE WATER VALUES EXIST ACROSS NRN
PORTION OF CWA...AND HAVE OUTLINED THAT AREA IN A NEW FLASH FLOOD
WATCH THAT WILL START AT NOON AND CONTINUE INTO THE EVENING
HOURS...THE WATCH INCLUDES THE GREATER WASHINGTON DC AND BALTIMORE
METRO AREAS. KEPT WATCH OUT OF FAR WESTERN AREAS OF MD AND WV AS
DRIER AIR WILL FILTER IN THIS AFTERNOON AND ANY SHOWERS OUT THERE
WILL BE MORE PROGRESSIVE IN MOVEMENT VS TRAINING.
&&
.TIDES/COASTAL FLOODING...
ALL COASTAL FLOOD ADVISORIES HAVE BEEN CANCELLED OR ALLOWED TO
EXPIRE. TIDES ARE NOW COMING DOWN AND THE SECOND HIGH TIDE TODAY
WILL BE LOWER. NO FURTHER TIDAL FLOODING IS EXPECTED TODAY.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR MDZ003>007-
009>011-013-014.
VA...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR VAZ031-042-
052>054-501-502.
WV...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR WVZ052-053.
MARINE...SMALL CRAFT ADVISORY FROM 2 AM TO 2 PM EDT SATURDAY FOR
ANZ530>534-537>543.
&&
SYNOPSIS...BAJ/KRW
NEAR TERM...GMS/CS
SHORT TERM...DFH
LONG TERM...CEB/DFH
AVIATION...BAJ/CEB/KRW/DFH
MARINE...BAJ/CEB/KRW/DFH
TIDES/COASTAL FLOODING...CSHazardous weather outlook, Jun 13, 11:27 AM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1127 AM EDT FRI JUN 13 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 141130- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1127 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOODING IN LOCALIZED AREAS FROM SMALL AREAS OF TORRENTIAL RAIN IS AGAIN POSSIBLE FOR MUCH OF THE WASHINGTON AND BALTIMORE AREA THIS AFTERNOON AND EVENING. THIS DOES NOT INCLUDE LOWER SOUTHERN MARYLAND OR THE FREDERICKSBURG AREA. STAY ALERT FOR WARNINGS THAT MAY BE ISSUED LATER TODAY. ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS ARE POSSIBLE IN SMALL LOCALIZED AREAS THIS AFTERNOON AND EVENING. A SMALL CRAFT ADVISORY FOR GUSTY MARINE WINDS IS IN EFFECT STARTING LATE TONIGHT FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE SMALL CRAFT ADVISORY CONTINUES THROUGH MIDDAY SATURDAY FOR THE MARYLAND CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-141130- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1127 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT FLASH FLOODING IN LOCALIZED AREAS FROM SMALL AREAS OF TORRENTIAL RAIN IS AGAIN POSSIBLE FOR MUCH OF CENTRAL AND NORTHERN MARYLAND... NORTHERN VIRGINIA...AND EXTREME EASTERN WEST VIRGINIA PANHANDLE THIS AFTERNOON AND EVENING. STAY ALERT FOR WARNINGS THAT MAY BE ISSUED LATER TODAY. IN NORTH CENTRAL AND CENTRAL MARYLAND...ISOLATED SEVERE THUNDERSTORMS WITH DAMAGING WIND GUSTS ARE POSSIBLE IN SMALL LOCALIZED AREAS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:40 PM EDT | Flash Flood Warning | LWX | Allegany | 3 hr |
| Jun 12, 9:43 PM EDT | Areal Flood Warning | LWX | Washington | 4 hr |
| Jun 12, 10:19 PM EDT | River Flood Warning | LWX | Washington | 33 hr |
| Jun 13, 4:17 AM EDT | Flash Flood Watch | LWX | Anne Arundel, Baltimore, Carroll, Frederick, Prince George's, Washington and 1 more | 17 hr |
| Jun 13, 2:23 PM EDT | Areal Flood Warning | LWX | Baltimore, City of Baltimore | 112 min |
Nearby
Tornado Warnings in Maryland, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.